International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 393-395

A remark on operating groups

Yanming Wang1,2

1Department of Mathematics, Zhongshan University, Guangzhou 51027, China
2School of Mathematics, University of Minnesota, Minneapolis 55455, MN, USA

Received 6 October 1994; Revised 5 January 1995

Copyright © 1997 Yanming Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let G be a finite group and H be an operator group of G. In this short note, we show a relationship between subnormal subgroup chains and H-invariant subgroup chains. We remark that the structure of H is quite restricted when G has a special H-invariant subgroup chain.